# SDR RRXA003530

- Difficulty date: December 8, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND TORN OUT AND BENT SCREW HOLES TO THE AFT LWR CARGO COMPT RT BULKHEAD AT STA 1320, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
